The oblique derivative problem II

Bengt Winzell Department of Mathematics, Linköping University

TBD mathscidoc:1701.332500

Arkiv for Matematik, 17, (1), 107-122, 1978.3
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:35:05 uploaded by arkivadmin ] [ 431 downloads ] [ 0 comments ] [ Cited by 9 ]
@inproceedings{bengt1978the,
  title={The oblique derivative problem II},
  author={Bengt Winzell},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203505386590309},
  booktitle={Arkiv for Matematik},
  volume={17},
  number={1},
  pages={107-122},
  year={1978},
}
Bengt Winzell. The oblique derivative problem II. 1978. Vol. 17. In Arkiv for Matematik. pp.107-122. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203505386590309.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved